# SDR SIMA20130917011

- Difficulty date: September 17, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 28,312 hours, 20,196 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 421-437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26 RT IS CORRODED BETWEEN FS 421 - 437.  REPAIRED STRINGER IAW ETA-CR-5300-411. AIRCRAFT RETURNED TO SERVICE.
